# SDR 05047642

- Difficulty date: February 16, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N642BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7356
- Aircraft time: 12,915 hours, 11,113 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Support
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH CRACK ON ENGINE SUPPORT BEAM RT LOWER WEB AFT OF FS 625.30, JUST RIGHT OF RBL 36.200.
